# SDR USAA2014091900005

- Difficulty date: September 18, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 36,037 hours, 24,095 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT OVERWING ACCESS PANEL FALLING OFF TRIGGERS DOOR RT EMER EXIT EACH TIME.  INSTALLED RT OVERWING COVER FLAP IAW AMM 52-21-11-400-001-A.
